MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT? MODEL D; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE0
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the exact event date was not reported.The event date of september 1, 2025, was chosen as best estimate based on the bsc aware date.Block h6: imdrf device code a06 captures the reportable event of scope loss of visualization.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used to treat strictures during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, visualization was lost while the scope was positioned in front of the papilla.The monitor displayed a loading screen that did not recover.Troubleshooting steps were promptly initiated, including disconnecting and reconnecting the scope, securing the rear connection, and restarting the controller.The scope's umbilicus was confirmed to be securely connected to the umbilicus receptacle of the controller, with no damage noted to either the receptacle or the cables.The procedure was completed using another exalt model d scope, connected to the same controller.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: the exact event date was not reported.The event date of september 1, 2025, was chosen as best estimate based on the bsc aware date.Block h6: imdrf device code a06 captures the reportable event of scope loss of visualization.Device evaluation summary: the exalt model d scope was returned for analysis.The scope passed all tests performed and exhibited normal device characteristics.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.The reported event was not confirmed.With all the available information, boston scientific concludes that the most probable cause is no problem detected.

Brand Name
EXALT? MODEL D
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23076863
Report Number3005099803-2025-04597
Device Sequence Number20020836
Product Code FDT
UDI-Device Identifier08714729995746
UDI-Public(01)08714729995746(17)270115(10)35639770
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054242CE0
Device Catalogue NumberM0054242CE0
Device Lot Number0035639770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown